# SDR UALA2012032601910

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,470 hours, 13,154 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 64
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP FROM ORD TO LHR.  REPLACED SDU PER MM.
